# SDR AALA20100205TUL03

- Difficulty date: February 5, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 67,879 hours, 36,346 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE CRACKED IN FORWARD INBOARD CORNER OF GROUND SPOILER ACTUATOR MOUNT CASTING.  REPLACED LEFT GROUND SPOILER ACTUATOR CASTING PER BOEING DRAWING 5936832.
